# SDR DALA2025110308019

- Difficulty date: November 3, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 96,131 hours, 12,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 37 A/B WHITE SEAT EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSY AND REPAIRED WIRING PER A330 AMM 33-51. (7959025)
